Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
02/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site after undergoing an imaging procedure.Physician brought the patient into the operating room and decided to replace the ipg as it was an older model.Physician opened the incision, replaced the ipg, re-positioned ipg relative to original implant, and closed.